MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 14 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD JADE 14 OTW PTA BALLOON DILATATION CATHETER; Catheter, angioplasty, peripheral, transluminal
Catalog Number 581524022
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
During a peripheral procedure to treat 99% diffused stenosed calcified lesion about 2mm-3mm in diameter in right anterior tibial (at) artery via left common femoral approach with a 6 fr 90 cm non-csi abbott sheath, a 1.5mm x 240 mm jade balloon was advanced over a guidewire.The balloon ruptured upon first inflation.Upon removal of the ruptured balloon, it was noticed that the actual balloon had separated off of the delivery catheter and was left in the patient's right at.The physician attempted to retrieve the balloon using a non-csi/abbott snare but was unsuccessful.A second attempt was made via pedal at access approach to retrieve the balloon using a non-csi/abbott snare, which was also unsuccessful.Another 1.5mm x 240mm jade balloon was advanced next to the sheared off balloon in the vessel, in an attempt to inflate and drag the balloon back out of the at, however this was also unsuccessful.After several failed attempts to retrieve the sheared off balloon, the physician decided to leave the balloon in the at.The at was originally occluded at the beginning of the procedure, and hence leaving the balloon in the at did not cause any additional damage and did not block flow, since patient did not have flow to start.The balloon was left in the right at.The physician then treated lesions in posterior tibial (pt) artery after which the patient had pulsatile flow to foot.The popliteal artery and lower superior femoral artery (sfa) were then treated with non- csi/abbott stents.The patient's inflow and outflow were confirmed after a final angiogram.All the devices were then removed closed with a 6f non-csi/abbott closure device in the left common femoral artery.The procedure was delayed and the patient was in stable condition.Background: there were no patient complications.Additional information was received on 2024/7/9: the inflation pressure was not recorded.The fragment was left in the patient's body after unsuccessful attempts to remove it.There was no harm to the patient.

Brand Name
JADE 14 OTW PTA BALLOON DILATATION CATHETER
Common Device Name
Catheter, angioplasty, peripheral, transluminal
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
Manufacturer (Section G)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH   518038
Manufacturer Contact
yuki li
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803-8
CH   518038
MDR Report Key19718058
Report Number3003775186-2024-00252
Device Sequence Number20905439
Product Code LIT
UDI-Device Identifier06934955900754
UDI-Public(01)06934955900754(11)230510(17)250510(10)5821402304
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K201794
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number581524022
Device Lot Number5821402304
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2024
Initial Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown